# SDR DALA2022120607856

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 71,073 hours, 28,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AISLE EXIT LIGHT NEAR OVERWING EXITS IS BROKEN. RE-ATTACHED AISLE EMER. EXIT LIGHT.
